# SDR AWXA200500189

- Difficulty date: February 5, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 18,924 hours, 7,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472090002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC-4 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM SEAT RAIL Y765, AT FR 66.  MAINTENANCE REMOVED CORRODED FLOORBEAM SEAT RAIL Y765, FROM FR 64 TO FR 66; FABRICATED A NEW REPLACEMENT FLOORBEAM SEAT RAIL PER DWG 18D53472040; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
